Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    mjrulz67 is offline Junior Member
    Join Date
    Feb 2003
    Location
    fl
    Posts
    61

    stoping mid cycle, also bruising around injectoin spot

    im using eq at 400mgs per week for 10 weeks. i had to buy another bottle and there were shipping problems so i wont get it for like 2-3 weeks. how much of a diff will it take if im at like week 6 now and i have to take like a 2 week time out. and then start back up. also when i injected into my quad the other day all went fine. but now i have the hard itchy lump. i know this is normal but there is bruising around it. the entire bruise is about inch inch and a half in diamter and there are 3 darker lines going out from the middle. it honestly looks like a mercedes bens symbol. with the inject point dead in the middle. ill try and add a pic later when i get my camera up and running.

  2. #2
    wimp's Avatar
    wimp is offline Associate Member
    Join Date
    Feb 2003
    Location
    jersey
    Posts
    311
    bro always\have all your gear before you start a cycle. then things like this wont happen.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •